# SDR VTZA95082

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Failure
- Location: Lt Eng Fuel
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/LGA - DURING TAKEOFF AT 0915 HRS ON 2-28-95, ABORTED THE TAKEOFF DUE TO THE LT ENGINE ONLY MAKING 92 PERCENT TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED TTL BYPASS VALVE.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
